# SDR MWEA981182

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug MD-88
- Aircraft serial: 48072
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5935891
- Condition: Misdrilled
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING AUXILLARY SPAR UPPER ATTACH HOLE IS MISDRILLED.  CLEANED UP HOLE FABRICATED AND INSTALLED REPAIR BUSHINGS
